# SDR UPS06847812

- Difficulty date: August 6, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED LONGERON 23L AT STA 73.  REMOVED CRACKED LONGERON 23L IAW SRM 53-02-02-0.  LOCATED, DRILLED UP AND INSTALLED LONGERON AND SPLICE FITTING AT STA 73 L23L IAW SRM 53-02-02 FIG 10 AND SRM 51-1-21.
